Header menu link for other important links
Majorization of starlike and convex functions of complex order involving linear operators
Published in Walter de Gruyter GmbH
Volume: 66
Issue: 1
Pages: 127 - 134

The main object of this present paper is to investigate the problem of majorization of certain class of analytic functions of complex order defined by the Dziok-Raina linear operator. Moreover we point out some new or known consequences of our main result.

About the journal
JournalData powered by TypesetMathematica Slovaca
PublisherData powered by TypesetWalter de Gruyter GmbH
Open AccessNo